Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A note on free subsemigroups with two generators


Author: E. K. Blum
Journal: Bull. Amer. Math. Soc. 71 (1965), 678-679
DOI: https://doi.org/10.1090/S0002-9904-1965-11395-7
MathSciNet review: 0177046
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11395-7